MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.10.2011.4950

Медицинская библиотека · BMJ case reports · 2011

Ifosfamide induced Fanconi syndrome.

Buttemer Samantha, Pai Mohan, Lau Keith K

Клинический случайСтатьяПеревод в очереди

Аннотация

Ifosfamide (IFA) is a powerful chemotherapeutic drug that is active against a variety of paediatric malignancies. However, renal toxicities such as haemorrhagic cystitis and Fanconi syndrome are major hazards that hinder its use in clinical practice. The authors present a case of a patient treated for Wilms' tumour with IFA who developed rickets with Fanconi syndrome. Patients undergoing IFA treatment must be carefully monitored for the development of iatrogenic complications. Recent studies have improved our understanding of the underlying pathomechanism of IFA induced Fanconi syndrome, and selective renal protection against during chemotherapy with IFA may be possible soon.

Для цитирования: Buttemer Samantha, Pai Mohan, Lau Keith K. Ifosfamide induced Fanconi syndrome.. BMJ case reports. 2011. DOI: 10.1136/bcr.10.2011.4950.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.